# SDR CALA0500279

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 30,312 hours, 9,618 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: BMS1011
- Condition: Leaking
- Location: Rt Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

A STRONG FUEL ODOR WAS SMELLED IN THE AIRCRAFT CABIN WHILE EN ROUTE FROM BHM TO EWR.  THE AIRCRAFT WAS DIVERTED TO SNN WHERE IT LANDED WITHOUT INCIDENT.  RT SEAT ROWS 16 AND 17 WERE REMOVED AND THE FLOOR PANELS WERE OPENED.  MAINTENANCE NOTED A FUEL LEAK AT THE RT WING TO CENTER SPLICE APPROXIMATELY SIX INCHES FORWARD FROM CENTER TANK AFT BULKHEAD.  THE LEAKING AREA WAS RESEALED IAW MM 28-11-00, PAGE 846 AND IAW ECRA 2811-01003.  A LEAK CHECK OF THE RT CENTER TANK SEALANT WAS PERFORMED IAW 28-11-00 AND CHECKED GOOD.  THE FLOOR PANELS AND SEAT ROWS WERE REINSTALLED IAW STANDARD PRACTICES MANUAL CHAPTER 20 AND MM 25-25-01.
